# SDR ASAA2016032216352

- Difficulty date: March 22, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500c-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 500C+15 TO 500H+10 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION APPROXIMATELY BS 500C+15 TO 500F+7 AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, ORIGINAL MATERIALS THICKNESS IS 0.040 IN REMOVED 0.004",  REMAINING THICKNESS IS 0.036" ALODINED REWORKED AREAS BS 500C+15 TO 500F+7 IAW SRM 51-20-01, PRIMED REWORKED AREAS BS 500C+15 TO 500F+7 IAW BS SOPM 20-41-02 APPLIED TOPCOAT AND BLENDOUT MARKING TO REWORKED AREAS BS 500C+15 TO 500F+7 IAW AMM 51-21-73 AND 51-05-01.  REPLACED LT ZEE CHANNEL SECTION SA 500F+8 TO 500L IAW SRM 53-00-53-2R-5.
